MathSciNet Relay Station
MathSciNet bibliographic data
MR1243995 47G30 (35S05 47D07)
Jacob, Niels; Leopold, Hans-Gerd Pseudo-differential operators with variable order of differentiation generating Feller semigroups. Integral Equations Operator Theory 17 (1993), no. 4, 544–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement